# SDR SWAA2022032876805

- Difficulty date: February 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WASTE SERVICE DOOR 145AL LOCATED BETWEEN BS847 TO BS867 AT LEVEL STR24L; WL156 FUSELAGE EXTERIOR 2022-98556 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130066401; CAL DUE DATE:17-JUN-22;[02] REPLACED WASTE SERVICE DOOR 145AL LOCATED BETWEEN BS847 TO BS867 AT LEVEL STR24L; WL156 FUSELAGE EXTERIOR. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED WASTE SERVICE DOOR 145AL LOCATED BETWEEN BS847 TO BS867 AT LEVEL STR24L; WL156 FUSELAGE EXTERIOR IAW B737-700 AMM 52-49-07 SEE INDIVIDUAL SIGNOFFS BELOW;[04] COMPLETE TASK CERTIFIED
